On weakly symmetric manifolds with a type of semi-symmetric non-metric connection

Volume 102 / 2011

Hülya Bağdatlı Yılmaz Annales Polonici Mathematici 102 (2011), 301-308 MSC: Primary 53C15, 53C25. DOI: 10.4064/ap102-3-9

Abstract

The object of the present paper is to study weakly symmetric manifolds admitting a type of semi-symmetric non-metric connection.

Authors

  • Hülya Bağdatlı YılmazDepartment of Mathematics
    Faculty of Sciences and Arts
    Marmara University
    34722 Istanbul, Turkey
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image